# SDR AU980640

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4A
- Condition: Seized
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE DRIVEN FUEL PUMP FAILED INTERNALLY.
